# SDR UHLA2014122700864

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 14,443 hours, 10,953 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FL360,  DOOR PAX FWD OPEN MESSAGE ON EICAS-INDICATIONS ON DOOR SHOWED NORMAL.  CABIN ALT 6500 -DIFF PRESS 8.3,  MESSAGE CLEARED BELOW FL200.
